Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018, Article ID 2937950, 13 pages
https://doi.org/10.1155/2018/2937950
Research Article

An Extended Generalized -Extensions for the Apostol Type Polynomials

1Universidad del Atlántico, Barranquilla, Colombia
2GICBAS, Universidad de la Costa, Barranquilla, Colombia
3Programa de Matemática, Universidad del Atlántico, Km 7, Vía Pto. Colombia, Barranquilla, Colombia

Correspondence should be addressed to Alejandro Urieles; oc.ude.ocitnaltainu.liam@seleiruordnajela

Received 5 February 2018; Revised 3 May 2018; Accepted 22 May 2018; Published 2 July 2018

Academic Editor: Allan Peterson

Copyright © 2018 Letelier Castilla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Carlitz, “q-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. L. Cieslinski, “Improved q-exponential and q-trigonometric functions,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2110–2114, 2011. View at Google Scholar
  3. T. Ernst, “q-Bernoulli and q-Euler polynomials, an umbral approach,” International Journal of Difference Equations, vol. 1, no. 1, pp. 31–80, 2006. View at Google Scholar · View at MathSciNet
  4. M. Garg and S. Alha, “Una nueva clase de polinomios q-Apostol-Bernoulli de orden a /A new class of q-Apostol-Bernoulli polynomials of order a,” Revista Tecnocientífica URU, vol. 6, pp. 67–76, 2014. View at Google Scholar
  5. T. H. Koornwinder, “Special functions and q-commuting variables,” https://arxiv.org/abs/q-alg/9608008, 1996.
  6. Q. M. Luo, “q-Extensions of Some Results Involving the Luo-Srivastava Generalizations,” Filomat, vol. 28, no. 2, pp. 329–351, 2014. View at Google Scholar
  7. Q. M. Luo, “Some results for the q-Bernoulli andq-Euler polynomials,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 7–18, 2010. View at Google Scholar
  8. T. Ernst, The History of q-Calculus And A New Method, Department of Mathematics, Uppsala University, Uppsala, Sweden, 2000.
  9. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 96, Cambridge university press, Cambridge, UK, 2004.
  10. H. M. Srivastava and Ch. Junesang, Zeta And q-Zeta Functions And Associated Series And Integrals, Editorial Elsevier, Boston, Massachusetts, 2012.
  11. P. Natalini and A. Bernardini, “A generalization of the Bernoulli polynomials,” Journal of Applied Mathematics, no. 3, pp. 155–163, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Hernández-Llanos, Y. Quintana, and A. Urieles, “About Extensions of Generalized Apostol-Type Polynomials,” Results in Mathematics, vol. 68, no. 1-2, pp. 203–225, 2015. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Kurt, “Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials,” Turkish Journal of Analysis and Number Theory, vol. 1, no. 1, pp. 54–58, 2013. View at Publisher · View at Google Scholar
  14. R. Tremblay, S. Gaboury, and J. Fugere, “A further generalization of Apostol-Bernoulli polynomials and related polynomials,” Honam Mathematical Journal, vol. 34, no. 3, pp. 311–326, 2012. View at Google Scholar
  15. R. Tremblay, S. Gaboury, and B. J. Fugere, “A new class of generalized Apostol–Bernoulli polynomials and some analogues of the Srivastava–Pintér addition theorem,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1888–1893, 2011. View at Google Scholar
  16. B. Kurt, “Notes on Unified q-Apostol-Type Polynomials,” Filomat, vol. 30, no. 4, pp. 921–927, 2016. View at Google Scholar
  17. S. K. Sharma and R. Jain, “On some properties of generalized q-Mittag leffler,” Mathematica Aeterna, vol. 4, no. 6, pp. 613–619, 2014. View at Google Scholar
  18. N. I. Mahmudov and M. E. Keleshteri, “q-extensions for the Apostol type polynomials,” Journal of Applied Mathematics, Art. ID 868167, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. V. Kac and P. Cheung, Quantum Calculus, Science and Business Media, Berlin, Germany, 2001.
  20. T. Ernst, A Comprehensive Treatment of q-Calculus, Springer Science and Business Media, Berlin, Germany, 2012.
  21. H. Oruç and G. M. Phillips, “Bernstein polynomials and Bézier curves,” Journal of Computational and Applied Mathematics, vol. 151, no. 1, pp. 1–12, 2003. View at Google Scholar
  22. N. I. Mahmudov, “On a class of q-Bernoulli andq-Euler polynomials,” Advances in Difference Equations, vol. 1, p. 108, 2013. View at Google Scholar
  23. N. I. Mahmudov and M. E. Keleshteri, “On a class of generalized q-Bernoulli and q-Euler polynomials,” Advances in Difference Equations, vol. 1, 2013. View at Google Scholar